Table of Contents
International Journal of Combinatorics
Volume 2015 (2015), Article ID 638767, 4 pages
http://dx.doi.org/10.1155/2015/638767
Research Article

On 3-Regular Bipancyclic Subgraphs of Hypercubes

Department of Mathematics, University of Pune, Pune 411 007, India

Received 31 July 2014; Accepted 15 April 2015

Academic Editor: Chris A. Rodger

Copyright © 2015 Y. M. Borse and S. R. Shaikh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. T. Leighton, Introduction to Parallel Algorithms and Architectures: Arrays, Trees, Hypercube, Morgan Kaufmann, San Mateo, Calif, USA, 1992. View at MathSciNet
  2. S.-Y. Hsieh and T.-H. Shen, “Edge-bipancyclicity of a hypercube with faulty vertices and edges,” Discrete Applied Mathematics, vol. 156, no. 10, pp. 1802–1808, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. T.-K. Li, C.-H. Tsai, J. J. Tan, and L.-H. Hsu, “Bipanconnectivity and edge-fault-tolerant bipancyclicity of hypercubes,” Information Processing Letters, vol. 87, no. 2, pp. 107–110, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. A. Mane and B. N. Waphare, “Regular connected bipancyclic spanning subgraphs of hypercubes,” Computers and Mathematics with Applications, vol. 62, no. 9, pp. 3551–3554, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Ramras, “Regular subgraphs of hypercubes,” Ars Combinatoria, vol. 52, pp. 21–32, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. L.-M. Shih, C.-F. Chiang, L.-H. Hsu, and J. J. Tan, “Strong Menger connectivity with conditional faults on the class of hypercube-like networks,” Information Processing Letters, vol. 106, no. 2, pp. 64–69, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. S. Spacapan, “Connectivity of cartesian products of graphs,” Applied Mathematics Letters, vol. 21, no. 7, pp. 682–685, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus